# SDR 06FDEA0652

- Difficulty date: February 11, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 48,721 hours, 34,188 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Misinstalled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER AT STA BS 1140,STR 25-L.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA   APPROVED DATA.  REPAIR DOUBLER AT STA BS 1140 STR 25-L FOUND NOT IN COMPLIANCE WITH B-727 SRM 53-30-3 FIGURE 1.  REMOVED DOUBLER IAW B-727 SRM 51-30-2.  FABRICATED REPLACEMENT DOUBLER IAW B-727 SRM 53-30-3 FIGURE 1.  ALODINED AND PRIMED BARE METAL IAW B-727 SRM 51-10-2.  INSTALLLED REPAIR IAW B-727 SRM 53-30-3 FIGURE 1.
